# SDR 04FDEA02965

- Difficulty date: October 21, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 45,476 hours, 10,992 cycles
- Engine: Ge CF680C2*
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Corroded
- Location: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE, UPPER VERTICAL STAB AT REAR SPAR ZFR 510 RT EXTRUSION, EXTERIOR SURFACE FOUND CORRODED. REMOVED AS PER SRM 51-21-01 VOL II & REPAIRED AS PER FEDEX EA NR 1-5530-81577.
